| Model Number |
20 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer, a biomedical engineer, contacted physio-control to report that their device would not remain powered on using ac or dc power.The customer advised physio that the device would power off then power itself on.As a result, defibrillation may be delayed or prevented if it had been necessary.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and was unable to duplicate the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description